# SDR P5CA2019122630231

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,019 hours, 21,652 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT WHEN WE ATTEMPTED TO START IT DURING TAXI.ACCOMPLISHED 2 SUCCESSFUL APU STARTS PER AMM 49-41-00. ACCOMPLISHED APU ECU BITE PER AMM 49-61-05. NO STORED FAULTS. OK FOR SERVICE.
